Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Depressed, anxiety, excessive masturbation, baldness. Does roaccutane cause hairfall?

PLZ Dont Ignore!! any doctor reply to my problem.I am 22 yr young male in very deep depression & anxiety for last 6 months At the age of 15 i started doing excessive masturbation and with that i got my first acne breakouts & hairfall.And as my habit continued my hairfall & acne became severe.I went to doctors they said it is not related to masturbation.But i stop that habit eventually.But i had hairfall and thinning & was facing Male pattern baldness at a early age of 17 18yrs.So by 20 yr i had lost lot of hair from top/front & crown scalp region.So i look on option and wear a natural wig at age 20.but i used to get severe acne.So i went to doctor he gave me roaccutane for 6 months 20 mg .2 tab daily.After 2 months my acne have became controlled but my problem is that i wear a wig on top with sides & back hair of scalp region my own.Doctor told me that Roaccutane side effect is hairloss.And the hairloss is from top/front & crown region and the side effect does not cause hairfall on sides & back scalp region(donor area).So As for my wig to look natural i must have my own hair on the sides & back scalp region or the donor area region.So my concern & question is that does this roaccutane med for 6 month cause hairfall all over the scalp weakning & thinning even the sides & back scalp region or it only cause hairfall on top or front/crown region of scalp.PLz help
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello dear masturbation is a completly normal thing. There occur no loss with this. The sperm cant get over also there is no weakness or shortening of penis. Neither there is problem in sexual intercourse after marriage. So dont worry at all. It is not going to harm you.
Acne cannot be related to masturbation.
Accutane can cause hair fall. It is a common side effect and will last just for few months then you will get back normal hair.
Thank you
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor